I have been on 2mg abilify for almost 2 weeks for depression and anxiety. I have tried every other medication out there and either was allergic to them or couldn't handle the side effects. My psych doc put me on abilify. I have dizziness, headaches, and stomach issues. If this is related to abilify, will these side effects last or fade away? Also, when do most people take abilify. Also, this is the only medication besides nexium, synthroid, and 0.5mg Ativan as needed. Thanks.
I am hypersensitive too and honestly after the 5th med I tried I gave up. These meds can actually make you do crazy stuff and I'm not going to jail for an SsRI or anything that effects your brain chemicals. I took klonopin, but I decided Xanax worked better didn't have to wait forever for it to work. They tell you to wait 30 days, but if your side effects continue call your doctor.
I am on abilify 15mg. pm, I have taken it for some years now and never a problem, well we all know we do not react to meds in the same way.
With regards to the side effects you are experiencing, inform your DR. Perhaps you need to change medication or have your dose adjusted.
I had to stop it after taking it for 6 months. I was going through the same side effects as you. I had insomnia and anxiety while on it. The doc kept decreasing the med and I was still going through the same side effects. I went from 10 down to 5 mg and then I couldn't take the dizziness anymore. I actually feel better without the antipsychotics... can't handle them. I was put on them for depression, but it is just too much.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2012 • 3 answers
Posted 10 Jul 2013 • 3 answers
Posted 24 Mar 2015 • 5 answers
Posted 8 Apr 2016 • 1 answer
Posted 21 Mar 2017 • 2 answers